# SDR FDEA200812155162

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HORIZONTAL VAPOR BARRIER NR 1 AFT IS CRACKED.  RECEIVED NEW A2811028300500 SHEET METAL ASSY (PO 643383.1) TO BE INSTALLED ON WIC   41X5087ALI.
